Vol. 57, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On multiply perfect numbers with a special property

Carl Pomerance

Vol. 57 (1975), No. 2, 511–517
Abstract

If m is a multiply perfect number and m = pan where p is prime and n|σ(pa), then m = 120,672, 523776, or m is an even perfect number.

Mathematical Subject Classification
Primary: 10A40
Milestones
Received: 7 February 1975
Published: 1 April 1975
Authors
Carl Pomerance
Mathematics Department
Dartmouth College
Kemeny Hall
Dartmouth College
Hanover NH 03755
United States
www.math.dartmouth.edu/~carlp